Academic Journals Database
Disseminating quality controlled scientific knowledge

Studies in Mathematical Sciences

ISSN: 1923--8444


ADD TO MY LIST
 
The Membership Relation in Fuzzy Operators

Author(s): Shiqiang ZHANG | Yaling LUO
Volume: 5
Issue: 2
Year: 2012
Modelling Adult Mortality in Nigeria: Ananalysis Based on the Lee-Carter Model

Author(s): A.U. Chukwu | E.O. Oladipupo
Volume: 5
Issue: 2
Year: 2012
Local Study of Singularities on an Equiform Motion

Author(s): Nassar H. Abdel-All | Areej A. Al-Moneef
Volume: 5
Issue: 2
Year: 2012
Acknowledgment

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
Characterizations of Mappings Via Z-Open Sets

Author(s): Ahmad I. EL-Maghrabi | Ali M. Mubarki
Volume: 5
Issue: 2
Year: 2012
New Exact Solutions of Nonlinear Partial Differential Equations Using Tan-Cot Function Method

Author(s): Anwar Ja'afar Mohamad Jawad
Volume: 5
Issue: 2
Year: 2012
On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials

Author(s): S. S. Dragomir | I. Gomm
Volume: 5
Issue: 2
Year: 2012
Analysis of Traffic Flow at Signalized Junctions in Uyo Metropolis

Author(s): Nse S. Udoh | Emmanuel J. Ekpenyong
Volume: 5
Issue: 2
Year: 2012
Editorial Office

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
Submission

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
Nonoscillatory Solutions for System of Delay Difference Equations on Time Scales

Author(s): Lanchu LIU | Youwu GAO
Volume: 5
Issue: 2
Year: 2012
A New Class of Continuous Fuzzy Operators Located Within the Probability Operators

Author(s): Shiqiang ZHANG | Feng XU
Volume: 5
Issue: 2
Year: 2012
Contents

Author(s): SMS CSCanada
Volume: 5
Issue: 2
Year: 2012
Oscillation of Nonlinear Delay Partial Difference Equations

Author(s): Guanghui LIU
Volume: 5
Issue: 2
Year: 2012
The Discussion on the Mode of Undergraduate Tutorial System for Financial Mathematics Students of Local Universities

Author(s): Xing YU | Hongguo SUN | Guohua CHEN
Volume: 5
Issue: 2
Year: 2012
Compare Inverse Matrix Between Sequential and Parallel for Multithreading with Queueing Network

Author(s): I. A. Ismail | G. S. Mokaddis | S. A. Metwally | Mariam K. Metry
Volume: 5
Issue: 1
Year: 2012
EDITORIAL OFFICE

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
The Applications of ISM Model

Author(s): Lixin MA
Volume: 5
Issue: 1
Year: 2012
SUBMISSION OF MANUSCRIPT

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
The Crossing Numbers of Cartesian Products of Stars with 5-Vertex Graphs

Author(s): Peiling HE
Volume: 5
Issue: 1
Year: 2012
Some Properties of the Generalized Stuttering Poisson Distribution and Its Applications

Author(s): Huiming ZHANG | Lili CHU | Yu DIAO
Volume: 5
Issue: 1
Year: 2012
CONTENTS

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
Closed Form Solution of a Symmetric Competitive System of Rational Difference Equations

Author(s): Tarek F. Ibrahim
Volume: 5
Issue: 1
Year: 2012
SUBSCRIPTION SHEET

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
Evaluation of Optimal Split-Plot Designs

Author(s): Julian Mbegbu | Ogege Ikhata Francis
Volume: 5
Issue: 1
Year: 2012
ACKNOWLEDGEMENT TO REVIEWERS

Author(s): CSCanada SMS
Volume: 5
Issue: 1
Year: 2012
Infinite Series Method for Solving the Improved Modified KdV Equation

Author(s): A. Asaraai
Volume: 4
Issue: 2
Year: 2012
Using Rounding Function in the Problems of Finite-Element Analysis

Author(s): V. S. Kosachev | E. P. Koshevoy | S. A. Podgornyy
Volume: 4
Issue: 2
Year: 2012
The Study of Wiener Processes with Linear-Trend Base on Wavelet

Author(s): Xuewen XIA
Volume: 4
Issue: 2
Year: 2012
A Procedure for Detecting a Pair of Outliers in Multivariate Dataset

Author(s): B. K. Nkansah | B. K. Gordor
Volume: 4
Issue: 2
Year: 2012
Numerical Solution of Overland Flow Model Using Finite Volume Method

Author(s): Ummu Habibah
Volume: 4
Issue: 2
Year: 2012
The Category of L-fuzzy Quantales

Author(s): Shaohui LIANG
Volume: 4
Issue: 2
Year: 2012
On the Set of Indices of Convergence for Reducible Tournament Matrices

Author(s): Xiaogen CHEN
Volume: 4
Issue: 2
Year: 2012
Generalized Ridges and Ravines on an Equiform Motion

Author(s): Nassar H. Abdel-All | Areej A. Al-moneef
Volume: 4
Issue: 2
Year: 2012
The Analysis of A Class of Random Processes Base on Wavelet

Author(s): Xuewen XIA
Volume: 4
Issue: 1
Year: 2012
The Optimal Portfolio Model Based on Multivariate T Distribution with Fuzzy Mathematics Method

Author(s): Liang LIU | Yuling TAN | Wenfeng HUANG | Xing YU
Volume: 4
Issue: 1
Year: 2012
New Exact solution for the (2+1)-dimensional Dispersive Long Wave

Author(s): A. Asaraai | S. Khaleghizadeh | M. B. Mehrlatifan
Volume: 4
Issue: 1
Year: 2012
Rough Fuzzy Distance of the Rough Fuzzy Number

Author(s): Jinsong JIANG | Youwu GAO
Volume: 4
Issue: 1
Year: 2012
On Behaviour of a Host-vector Epidemic Model with Non-linear Incidence

Author(s): Bismark Akoto | Emmanuel Kwame Essel | Gunnar S¨oderbacka
Volume: 4
Issue: 1
Year: 2012
A Class of ‘n’ Distant Graceful Trees

Author(s): Debdas Mishra | Amaresh Chandra Panda | Rajani Ballav Dash
Volume: 3
Issue: 2
Year: 2011
Computational Modeling of Thermoelastic Problems of a Thin Annular Disc

Author(s): K. S. Patil | Sunita Patil | J.S.V.R.Krinshna Prasad | M. D. Mahanubhav
Volume: 3
Issue: 2
Year: 2011
Exact Travelling Wave Solutions of Zakharov-Kuznetsov(ZK) Equation by the First Integral Method

Author(s): A. Asaraai | M. B. Mehrlatifan | S. Khaleghizadeh
Volume: 3
Issue: 2
Year: 2011
E-cordial Labeling for Cartesian Product of Some Graphs

Author(s): S. K. Vaidya | N. B. Vyas
Volume: 3
Issue: 2
Year: 2011
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil